Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 238–251 (Mi zvmmf4660)  

This article is cited in 6 scientific papers (total in 6 papers)

Blow-up regimes in a demographic system: Scenario of increase in the nonlinearity

V. A. Belavin, S. P. Kurdyumov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (2366 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 227–239

Bibliographic databases:
UDC: 519.86:517.958
MSC: Primary 91D20; Secondary 35K55, 91D25, 65N06, 35B40
Received: 13.01.1999
Revised: 03.09.1999

Citation: V. A. Belavin, S. P. Kurdyumov, “Blow-up regimes in a demographic system: Scenario of increase in the nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 238–251; Comput. Math. Math. Phys., 40:2 (2000), 227–239

Citation in format AMSBIB
\Bibitem{BelKur00}
\by V.~A.~Belavin, S.~P.~Kurdyumov
\paper Blow-up regimes in a demographic system: Scenario of increase in the nonlinearity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 238--251
\mathnet{http://mi.mathnet.ru/zvmmf4660}
\zmath{https://zbmath.org/?q=an:0994.91058}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 227--239


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4660
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Kurdyumov, E. S. Kurkina, “The spectrum of the eigenfunctions of a self-similar problem for the nonlinear heat equation with a source”, Comput. Math. Math. Phys., 44:9 (2004), 1539–1556  mathnet  mathscinet  zmath
    2. Knyazeva E.K., Kurkina E.S., “Thinker of interdisciplinary Epoch”, Voprosy Filosofii, 2009, no. 9, 116–131  isi
    3. Panteleev I.A., Plekhov O.A., Naimark O.B., “Nekotorye avtomodelnye zakonomernosti razvitiya povrezhdennosti pri kvazikhrupkom razrushenii tvërdykh tel”, Vychislitelnaya mekhanika sploshnykh sred = Computational Continuum Mechanics, 4:1 (2011), 90–100  crossref  elib
    4. Andreev V.V., Semenov M.I., “Matematicheskoe modelirovanie dinamiki sotsialno-ekonomicheskoi sistemy ssha”, Nelineinyi mir, 10:5 (2012), 322–330  elib
    5. Andreev V.V., “Will There Be a Revolution in Russia in 2017?”, J. Policy Model., 37:5 (2015), 782–788  crossref  isi  elib  scopus
    6. Andreev V.V., “on the Validity of Use of Physical Equations and Principles in the Socio-Economic Field and on the Predictability of Socio-Economic System Dynamics”, Nonlinear Anal.-Model Control, 20:1 (2015), 82–98  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:480
    Full text:231
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021